# SDR 0600836306

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 71,038 hours, 8,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 AFT EMERGENCY LIGHT ASSEMBLIES INOP ON RIGHT WING TO FUSELAGE FAIRING.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
